Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("PARTIAL DERIVATIVE EQUATION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1736

  • Page / 70

Export

Selection :

  • and

A SIMPLE APPROACH TO SOME BASIC RESULTS IN MATROID THEORYDAWSON JE.1981; J. MATH. ANAL. AND APPL.; ISSN 0022-247X; USA; DA. 1981; VOL. 84; NO 2; PP. 555-559; BIBL. 4 REF.Article

STRONGER PLAYERS NEED NOT WIN MORE KNOCKOUT TOURNAMENTSISRAEL RB.1981; J. AM. STAT. ASSOC.; ISSN 0003-1291; USA; DA. 1981; VOL. 76; NO 376; PP. 950-951; BIBL. 3 REF.Article

BETA -HOMOTOPY EQUIVALENCES HAVE ALPHA -CROSS SECTIONSMONTEJANO L.1983; MEM. AM. MATH. SOC.; ISSN 0065-9266; USA; DA. 1983; VOL. 41; NO 274; 37 P.; BIBL. 25 REF.Serial Issue

HODGE THEORY AND THE LOCAL TORELLI PROBLEMTU LW.1983; MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY; ISSN 0065-9266; USA; DA. 1983; VOL. 43; NO 279; VI-64 P.; BIBL. 27 REF.Serial Issue

UN EFFET DE TYPE SUR LE DECALAGE SPECTRAL DES GALAXIES DU SUPERAMAS D'HERCULEGIRAUD E.1981; C.R. SEANCES ACAD. SCI., SER. 2, MEC. PHYS. CHIM. SCI. TERRE SCI. UNIVERS; ISSN 0249-6305; FRA; DA. 1981; VOL. 293; NO 4; PP. 295-298; ABS. ENG; BIBL. 6 REF.Article

ALGEBRAIC K-THEORY AND LOCALISED STABLE HOMOTOPY THEORYSNAITH V.1983; MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY; ISSN 0065-9266; USA; DA. 1983; VOL. 43; NO 280; XI-102 P.; BIBL. 5 P.Serial Issue

RINGS THAT ARE NEARLY ASSOCIATIVEZHEVLAKOV KA; SLIN'KO AM; SHESTAKOV IP et al.1982; PURE APPL. MATH.; ISSN 508268; USA; DA. 1982; NO 104; 371 P.; BIBL. 284 REF.Article

SYSTEME DARC: RELATIONS ET HYPERSTRUCTURES PAR BLOCSDUBOIS JE; PICCHIOTTINO R; SICOURI G et al.1982; C. R. SEANCES ACAD. SCI., SER. 1, MATH.; ISSN 0249-6291; FRA; DA. 1982; VOL. 294; NO 7; PP. 251-256; ABS. ENG; BIBL. 13 REF.Article

AN EXPLICIT FORMULA FOR F(A) AND THE GENERATING FUNCTIONS OF THE GENERALIZED LUCAS POLYNOMIALSBRUSCHI M; RICCI PE.1982; SIAM J. MATH. ANAL.; ISSN 0036-1410; USA; DA. 1982; VOL. 13; NO 1; PP. 162-165; BIBL. 22 REF.Article

CURVILINEAR CO-ORDINATE SYSTEMS IN WHICH THE HELMHOLTZ EQUATIONS SEPARATESARSCOTT FM; DARAI A.1981; IMA J. APPL. MATH.; ISSN 0272-4960; GBR; DA. 1981; VOL. 27; NO 1; PP. 33-70; BIBL. 30 REF.Article

QUELQUES QUESTIONS MATHEMATIQUES DE MOYENNE DANS LES MILIEUX FINEMENT DISPERSIFSRAJTUM UE.1981; CISLENNYE METODY MEHANIKI SPLOSNOJ SREDY; ISSN 505374; SUN; DA. 1981; VOL. 12; NO 4; PP. 101-105; BIBL. 5 REF.Article

SUR LA CONTINUITE PONCTUELLE DES SOLUTIONS LOCALES FAIBLES DU PROBLEME D'OBSTACLEFREHSE J; MOSCO U.1982; C.R. SEANCES ACAD. SCI., SER. 1, MATH.; ISSN 0249-6291; FRA; DA. 1982; VOL. 295; NO 10; PP. 571-574; ABS. ENG; BIBL. 12 REF.Article

ELEMENTARY PROOFS OF ANALYTIC HYPOELLIPTICITY FOR D'ALEMB. B AND THE D ROND -NEUMANN PROBLEMTARTAKOFF DS.1981; ASTERIQUE; ISSN 0303-1179; FRA; DA. 1981; NO 89-90; PP. 85-116; BIBL. 18 REF.Conference Paper

ON THE ABSENCE OF POINCARE LEMMA FOR SOME SYSTEMS OF PARTIAL DIFFERENTIAL EQUATIONSNACINOVICH M.1981; COMPOS. MATH.; ISSN 0010-437X; NLD; DA. 1981; VOL. 44; NO 1-3; PP. 241-303; BIBL. 16 REF.Article

THE POINCARE-LELONG EQUATION ON COMPLETE KAEHLER MANIFOLDSNGAIMING MOK; YUM TONG SIU; SHING TUNG YAU et al.1981; COMPOS. MATH.; ISSN 0010-437X; NLD; DA. 1981; VOL. 44; NO 1-3; PP. 183-218; BIBL. 19 REF.Article

A C2 KUPKA-SMALE DIFFEOMORPHISM OF THE DISK WITH NO SOURCES OR SINKSFRANKS J; LAI SANG YOUNG.1981; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1981; NO 898; PP. 90-98; BIBL. 4 REF.Conference Paper

NOWHERE SOLVABLE HOMOGENEOUS PARTIAL DIFFERENTIAL EQUATIONSJACOBOWITZ H; TREVES F.1983; BULLETIN, NEW SERIES, OF THE AMERICAN MATHEMATICAL SOCIETY; ISSN 0273-0979; USA; DA. 1983; VOL. 8; NO 3; PP. 467-469; BIBL. 4 REF.Article

THE VIBRATING BEAM WITH NONHOMOGENEOUS BOUNDARY CONDITIONSEDSTROM CR.1981; J. APPL. MECH.; ISSN 0021-8936; USA; DA. 1981; VOL. 48; NO 3; PP. 669-670; BIBL. 2 REF.Article

THREE DIMENSIONAL HYPERBOLIC SPACESWIELENBERG NJ.1981; ROCKY MT. J. MATH.; ISSN 0035-7596; USA; DA. 1981; VOL. 11; NO 4; PP. 659-671; BIBL. 19 REF.Article

CONSTRUCTION OF CONSERVATION LAWS FOR LAX EQUATIONS: COMMENTS ON A PAPER BY G. WILSONFLASCHKA H.1983; QUARTERLY JOURNAL OF MATHEMATICS; ISSN 0033-5606; GBR; DA. 1983; VOL. 34; NO 133; PP. 61-65; BIBL. 4 REF.Article

A PROJECTION METHOD APPLIED TO DIFFUSION IN A PERIODIC STRUCTUREVOGELIUS M; PAPANICOLAOU G.1982; SIAM J. APPL. MATH.; ISSN 0036-1399; USA; DA. 1982; VOL. 42; NO 6; PP. 1302-1322; BIBL. 19 REF.Article

SOLUTIONS EN GEVREY SPACES OF PARTIAL DIFFERENTIAL EQUATIONS WITH CONSTANT COEFFICIENTSCATTABRIGA L.1981; ASTERIQUE; ISSN 0303-1179; FRA; DA. 1981; NO 89-90; PP. 129-151; BIBL. 20 REF.Conference Paper

THE POLYNOMIAL SPECTRAL PROBLEM OF ARBITRARY ORDER: A GENERAL FORM OF THE INTEGRABLE EQUATIONS AND BAECKLUND TRANSFORMATIONSKONOPELCHENKO BG.1981; J. PHYS. A; ISSN 0305-4470; GBR; DA. 1981; VOL. 14; NO 12; PP. 3125-3141; BIBL. 27 REF.Article

WAVE REFLECTION AND QUASI RESONANCEMEYER RE.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; NO 942; PP. 84-112; BIBL. 2 P.Conference Paper

GRID EVOLUTION IN TIME ASYMPTOTIC PROBLEMSMAN MOHAN RAI; ANDERSON DA.1981; J. COMPUT. PHYS.; ISSN 0021-9991; USA; DA. 1981; VOL. 43; NO 2; PP. 327-344; BIBL. 10 REF.Article

  • Page / 70